# SDR MWEA99680

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 4955948IN
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR HOLD OPEN HOOK HOUSING HAS CHAFE MARK ON BOTTOM SIDE.  MAINTENANCE REMOVED AND REPLACED FORWARD PASSENGER DOOR HOLD OPEN HOOK HOUSING.
